# SDR 2012FA0000076

- Difficulty date: January 10, 2012
- Submitted: January 27, 2012
- Operation: General aviation
- Aircraft: N666CT
- Make and model: Cndair CL6002B16
- Aircraft serial: 5007
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 600318873
- Condition: Cracked
- Location: Main Cabin Door
- Part time: 9,130 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PASSENGER DOOR INNER LOCKING HANDLE IS CRACKED AT THE TOP OF THE HANDLE, FROM THE KNOB EXTENDING DOWN THE HANDLE, ALL THE WAY THROUGH.  SUSPECT CAUSE IS DUE TO FLEXING OF HANDLE AT KNOB AREA WHERE THE MATERIAL IS TRIMMED OUT.  SUGGEST OEM REVISE DESIGN OF HANDLE TO IMPROVE STRENGTH.
